# SDR DHL2001802013

- Difficulty date: September 23, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, J, A

## Discrepancy

1)   FIRE WARNING NR 3 ENGINE COMPLETED ENGINE FIRE SHUTDOWN CHECK LIST. LOOP B WOULD NOT SHORT TEST.    2)   INSPECTED INLET AND EXHAUST OF NR 3 ENGINE. NO EVIDENCE OF FIRE. INSPECTED AND CHECKED FOR PNEUMATIC LEAKS IAW 71-00-00,NONE NOTED. PERFORMED NR 3 ENGINE B LOOP FIRE TEST, GAVE SHORT CIRCUIT LITE IN FIRE POS. RAN NR 3 ENG PER J.    STATUS: CLOSED
